# SDR FDEA201410223339

- Difficulty date: October 22, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 85,977 hours, 34,716 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Fitting
- Part number: NCA6044103
- Condition: Cracked
- Location: Bs 595 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ACM BAY AFT BULKHEAD BS 595, TED FITTING SHOWING CRACKS ALONG BULKHEAD.  REPAIRED IAW SRM 53-40-00 FIG. 25 SHEET 1 VOL. 1 AND EA 8-5310-T03126644
